A-Statistical Korovkin-Type Approximation Theorem For Functions Of Two Variables On An Infinite Interval
Yükleniyor...
Tarih
2012
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Acta Mathematica Universitatis Comenianae
Erişim Hakkı
Özet
In this paper, using the concept of A-statistical convergence for double sequences, we provide a Korovkin-type approximation theorem for positive linear operators on the space of all real-valued uniform continuous functions on [0;?) x [0;?) with the property that have a finite limit at the infinity. Then, we display an application which shows that our new result is stronger than its classical version.
Açıklama
Anahtar Kelimeler
A-Statistical convergence of double sequence, Positive linear operator, The Korovkin theorem, Baskakov operator
Kaynak
WoS Q Değeri
Scopus Q Değeri
Cilt
Sayı
Künye
Kamil Demirci, Sevda Karakuş. "A-Statistical Korovkin-Type Approximation theorem For Functions Of Two Variables On An Infinite Interval". Acta Mathematica Universitatis Comenianae. Vol. LXXXI, 2 (2012), pp. 151-157.